Alert archive / Florida / Small Craft Advisories in 2011
Small Craft Advisory 24, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Nov 10, 2011, 10:29 AM EST. It was in force for 52 hr.
The area
The counties it named.
The facts
- Issued
- Nov 10, 2011, 10:29 AM EST (15:29 UTC)
- Expired
- Nov 12, 2011, 2:15 PM EST
- In force
- 52 hr
- Issued by
- NWS Miami, FL
The text
As transmitted, in the capitals the NWS used until 2016.
139 WHUS72 KMFL 101530 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1030 AM EST THU NOV 10 2011 ...SMALL CRAFT ADVISORY IN EFFECT PALM BEACH WATERS UNTIL 10 AM EST SATURDAY... ...SMALL CRAFT ADVISORY IN EFFECT BROWARD AND MIAMI DADE WATERS FROM 7 AM FRIDAY UNTIL 10 AM EST SATURDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 10 PM EST FRIDAY... AMZ650-670-111000- /O.EXP.KMFL.SC.Y.0023.000000T0000Z-111110T1500Z/ /O.NEW.KMFL.SC.Y.0024.111110T1529Z-111112T1500Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- 1030 AM EST THU NOV 10 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CONTINUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST SATURDAY. * WINDS AND WAVES: NORTH TO NORTHWEST WINDS OF 15 TO 20 KNOTS WILL COMBINE WITH A NORTHERLY SWELL TO PRODUCE SEAS OF 6 TO 8 FEET THROUGH THE REMAINDER OF TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ651-671-111000- /O.EXP.KMFL.SC.Y.0023.000000T0000Z-111110T1500Z/ /O.NEW.KMFL.SC.Y.0024.111111T1200Z-111112T1500Z/ COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 1030 AM EST THU NOV 10 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM FRIDAY TO 10 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM FRIDAY TO 10 AM EST SATURDAY. * WINDS AND WAVES: NORTH TO NORTHWEST WINDS OF 15 TO 20 KNOTS WILL DEVELOP TONIGHT BEHIND A COLD FRONT WITH SEAS 6 TO 8 FEET DEVELOPING LATE TONIGHT AND EXTENDING INTO SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ676-111000- /O.NEW.KMFL.SC.Y.0024.111111T0900Z-111112T0300Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 1030 AM EST THU NOV 10 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 10 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 10 PM EST FRIDAY. * WINDS AND WAVES: WINDS WILL INCREASE TO NEARLY 20 KNOTS LATE TONIGHT OVER THE OUTER GULF WATERS OFF OF COLLIER COUNTY WITH SEAS INCREASING TO 7 FEET OR HIGHER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
6 follow-up statements
497 WHUS72 KMFL 102044 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 344 PM EST THU NOV 10 2011 ...SMALL CRAFT ADVISORY IN EFFECT PALM BEACH WATERS UNTIL 10 AM EST SATURDAY... ...SMALL CRAFT ADVISORY IN EFFECT BROWARD AND MIAMI DADE WATERS FROM 7 AM FRIDAY UNTIL 10 AM EST SATURDAY... ...SMALL CRAFT ADVISORY IN EFFECT FOR OFFSHORE GULF WATERS FROM 4 AM TO 10 PM EST FRIDAY... AMZ650-670-111000- /O.CON.KMFL.SC.Y.0024.000000T0000Z-111112T1500Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- 344 PM EST THU NOV 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SATURDAY. * WINDS AND WAVES: NORTH TO NORTHWEST WINDS OF 15 TO 20 KNOTS WILL COMBINE WITH A NORTHERLY SWELL TO PRODUCE SEAS OF 6 TO 8 FEET THROUGH EARLY THIS EVENING. A COLD FRONT WILL THEN MOVE THROUGH THE REGION TONIGHT...WITH NORTHERLY WINDS INCREASING TO AROUND 20 KNOTS. IN ADDITION...SEAS WILL BUILD TO 7 TO 9 FEET TONIGHT THROUGH FRIDAY...AND THEN SUBSIDE TO 5 TO 7 FEET LATE FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ676-111000- /O.CON.KMFL.SC.Y.0024.111111T0900Z-111112T0300Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 344 PM EST THU NOV 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 PM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 PM EST FRIDAY. * WINDS AND WAVES: WINDS WILL INCREASE TO AROUND 20 KNOTS LATE TONIGHT OVER THE OUTER GULF WATERS OFF OF COLLIER COUNTY WITH SEAS INCREASING TO 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ651-671-111000- /O.CON.KMFL.SC.Y.0024.111111T1200Z-111112T1500Z/ COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 344 PM EST THU NOV 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM FRIDAY TO 10 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM FRIDAY TO 10 AM EST SATURDAY. * WINDS AND WAVES: NORTH WINDS AROUND 20 KNOTS WILL DEVELOP FRIDAY MORNING BEHIND A COLD FRONT. IN ADDITION...SEAS WILL BUILD TO 6 TO 8 FEET ON FRIDAY AND THEN CONTINUE THROUGH SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
742 WHUS72 KMFL 110810 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 310 AM EST FRI NOV 11 2011 AMZ650-670-120900- /O.CON.KMFL.SC.Y.0024.000000T0000Z-111112T1500Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- 310 AM EST FRI NOV 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SATURDAY. * WINDS AND WAVES: NORTH WINDS WILL INCREASE TO AROUND 20 KNOTS THIS MORNING BEHIND A COLD FRONT. SEAS WILL BUILD TO 6 TO 8 FEET TODAY AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ676-120300- /O.CON.KMFL.SC.Y.0024.111111T0900Z-111112T0300Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 310 AM EST FRI NOV 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. * WINDS AND WAVES: WINDS WILL INCREASE TO AROUND 20 KNOTS WITH SEAS INCREASING TO 6 TO 8 FEET TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ651-671-120900- /O.CON.KMFL.SC.Y.0024.111111T1200Z-111112T1500Z/ COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 310 AM EST FRI NOV 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 10 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 10 AM EST SATURDAY. * WINDS AND WAVES: NORTH WINDS AROUND 20 KNOTS WILL DEVELOP THIS MORNING BEHIND A COLD FRONT. IN ADDITION...SEAS WILL BUILD TO 6 TO 8 FEET TODAY AND THEN CONTINUE THROUGH SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
726 WHUS72 KMFL 111359 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 859 AM EST FRI NOV 11 2011 AMZ610-112200- /O.EXA.KMFL.SC.Y.0024.000000T0000Z-111112T0300Z/ LAKE OKEECHOBEE- 859 AM EST FRI NOV 11 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EST THIS EVENING. * WINDS AND WAVES: WINDS NEAR 20 KNOTS OR JUST ABOVE WILL CREATE CHOPPY CONDITIONS ACROSS LAKE OKEECHOBEE UNTIL THE EARLY EVENING HOURS WHEN WINDS ARE EXPECTED TO SLOWLY SUBSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-651-670-671-112200- /O.CON.KMFL.SC.Y.0024.000000T0000Z-111112T1500Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 859 AM EST FRI NOV 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SATURDAY. * WINDS AND WAVES: NORTH WINDS AROUND 20 KNOTS WILL DEVELOP THIS MORNING BEHIND A COLD FRONT. IN ADDITION...SEAS WILL BUILD TO 6 TO 8 FEET TODAY AND THEN CONTINUE THROUGH SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ676-112200- /O.CON.KMFL.SC.Y.0024.000000T0000Z-111112T0300Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 859 AM EST FRI NOV 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. * WINDS AND WAVES: WINDS WILL INCREASE TO AROUND 20 KNOTS WITH SEAS INCREASING TO 6 TO 8 FEET TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
023 WHUS72 KMFL 111953 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 253 PM EST FRI NOV 11 2011 AMZ610-GMZ676-112100- /O.CAN.KMFL.SC.Y.0024.000000T0000Z-111112T0300Z/ LAKE OKEECHOBEE- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 253 PM EST FRI NOV 11 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS ACROSS THE OFF SHORE GULF WATERS HAVE SUBSIDED TO BELOW ADVISORY CRITERIA. WINDS ACROSS LAKE OKEECHOBEE HAVE ALSO SUBSIDED TO BELOW CRITERIA. THEREFORE THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ AMZ650-651-670-671-120400- /O.CON.KMFL.SC.Y.0024.000000T0000Z-111112T1500Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 253 PM EST FRI NOV 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SATURDAY. * WINDS AND WAVES: NORTH TO NORTHEAST WINDS AROUND 20 KNOTS WILL CONTINUE TO BUILD IN BEHIND A COLD FRONT. IN ADDITION...SEAS WILL BUILD TO 6 TO 8 FEET TONIGHT AND THEN SUBSIDE TO 5 TO 7 FEET BY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
567 WHUS72 KMFL 120843 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 343 AM EST SAT NOV 12 2011 AMZ650-651-670-671-122100- /O.EXT.KMFL.SC.Y.0024.000000T0000Z-111112T2100Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 343 AM EST SAT NOV 12 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * WINDS AND WAVES: SEAS WILL REACH UP TO 7 FEET TODAY AS WINDS PREVAIL OUT OF THE NORTHEAST AT 15 TO 20 KNOTS ALONG WITH A 1 TO 2 FOOT SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
750 WHUS72 KMFL 121915 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 215 PM EST SAT NOV 12 2011 ...SMALL CRAFT ADVISORY HAS BEEN CANCELLED... AMZ650-651-670-671-122015- /O.CAN.KMFL.SC.Y.0024.000000T0000Z-111112T2100Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 215 PM EST SAT NOV 12 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. THE LONG PERIOD SWELL THAT HAVE AFFECTED THE ATLANTIC WATERS MAINLY TO THE EAST OF PALM BEACH COUNTY THE LAST FEW DAYS CONTINUES TO SUBSIDE AND OVERALL THE SEAS ACROSS THE LOCAL ATLANTIC WATERS CONTINUE TO SUBSIDE AND ARE EXPECTED TO BE BELOW ADVISORY CRITERIA. THEREFORE THE SMALL CRAFT ADVISORY IS CANCELLED. $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 10, 8:02 AM EST, 2 hours 27 minutes earlier.
Area forecast discussion, Nov 10, 8:02 AM EST, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
802 AM EST THU NOV 10 2011
CURRENTLY...THE NW WIND FLOW AHEAD OF THE COLD FRONT OVER N FLA
GENERATING SOME SHRA OVER THE GULF STREAM. AIR ALOFT THOUGH QUITE
DRY OVER S FLA WITH A NICE CAPPING INVERSION AROUND 5 K FT SO
EXPECT NO PCPN TODAY EXCEPT OVER THE GULF STREAM. ALL-IN-ALL NO
CHANGES TO THE PUBLIC PACKAGE.
IN THE MARINE ZONES...THE NORTHERLY SWELL CONTINUES TO GRADUALLY
DIMINISH IN THE ATLC WATERS. BUT SEAS OFF OF PALM BEACH COUNTY WILL
HOVER AROUND 6 TO 7 FEET THROUGH THE DAY AND THE SMALL CRAFT
ADVISORY WILL BE EXTENDED FOR THE PALM BEACH WATERS INTO THIS
EVENING. SEAS OFF OF BROWARD AMD MIAMI DADE COUNTIES WILL BE 4 TO 5
FEET, THE MODERATE RISK OF RIP CURRENTS THOUGH WILL PERSIST AT THE
ATLC BEACHES TODAY.
THE SMALL CRAFT ADVISORY MAY BE EXTENDED FOR THE PALM BEACH WATERS
INTO THIS EVENING AND POSSIBLY INTRODUCED IN THE OUTER GULF WATERS
AND OFF OF MIAMI DADE AND BROWARD COUNTIES LATE TONIGHT AS WINDS
AND SEAS INCREASE BEHIND THE COLD FRONT WHICH...AT THIS TIME...WILL
NEAR THE LAKE REGION THIS EVENING AND MOVE OFF OF THE SE COAST AFTER
MIDNIGHT.
.PREVIOUS DISCUSSIONS...
.AVIATION...MAINLY VFR THROUGH THE VALID TAF PERIOD. A FEW SHOWERS
OVER THE ATLANTIC WATERS WILL REMAIN OFFSHORE AND HAVE NO IMPACT
ON THE EAST COAST TERMINALS. NORTHWEST WINDS WILL INCREASE AFTER
15Z WITH SUSTAINED SPEEDS AVERAGING 9-12 KNOTS. A COLD FRONT WILL
PASS THROUGH THE LOCAL AREA TONIGHT, BRINGING SOME INCREASE IN
MID AND HIGH LEVEL CLOUDINESS, BUT NO PRECIPITATION. BEHIND THE
FRONT, WINDS MAY INCREASE AND TURN GUSTY TOWARD THE END OF THE
TAF PERIOD.
&&
.PREV DISCUSSION... /ISSUED 326 AM EST THU NOV 10 2011/
DISCUSSION...MID LEVEL TROUGH CURRENTLY MOVING THROUGH THE GREAT
LAKES REGION WITH ITS ASSOCIATED COLD FRONT NOW MOVING INTO THE
BIG BEND AREA OF THE PANHANDLE. TROPICAL STORM SEAN BEGINNING TO
GET PICKED UP BY THIS TROUGH AND WILL CONTINUE TO ACCELERATE NORTH
AND THEN NORTHEAST. THIS WILL CONTINUE TO RELAX THE PRESSURE
GRADIENT ACROSS S FL AND FURTHER DIMINISH THE SWELLS OVER THE
ATLANTIC. THE TROUGH WILL CONTINUE TO MOVE NE AND WITH A
SIGNIFICANT LACK OF DYNAMICS, NOT MUCH MOISTURE RETURN WILL OCCUR
AHEAD OF THE COLD FRONT. THE FRONT WILL MOVE ACROSS S FL TONIGHT
AND BE OFF THE SE CST SHORTLY AFTER SUNRISE FRIDAY MORNING. RAIN
CHANCES APPEAR SMALL ENOUGH THAT I HAVE REMOVED MENTION OF ANY
SHRA EXCEPT OVER THE GULF AND ATLANTIC WATERS WHERE THERE COULD BE
SOME ISOLD ACTIVITY. STRONG HIGH PRESSURE WILL BUILD BEHIND THE
FRONT ACROSS THE SOUTHEAST U.S. AND SHIFT EAST INTO THE ATLANTIC
ON SATURDAY. TEMPERATURES FRIDAY MORNING WILL RANGE FROM THE UPPER
40S TO AROUND 50 IN GLADES AND HENDRY COUNTIES TO THE MID 50S
INTERIOR, COASTAL COLLIER AND PALM BEACH COUNTIES TO AROUND 60 AND
LOWER 60S ALONG THE SE CST. AS THE HIGH SHIFTS EAST ON SATURDAY, E
CST AREA WILL HAVE A RETURN NE FLOW OFF THE ATLANTIC AND WILL BE A
COUPLE OF DEGREES WARMER SATURDAY MORNING BUT INTERIOR AND COASTAL
COLLIER COUNTY AREAS WILL BE NEAR THE SAME OR EVEN A COUPLE OF
DEGREES COOLER WITH TEMPERATURES RANGING FROM THE MID 40S GLADES
AND HENDRY COUNTIES, LOWER 50S INTERIOR AND COASTAL COLLIER TO
AROUND 60 AND LOWER 60S ALONG THE E CST METROPOLITAN REGION. ABOUT
THE ONLY CHANGES IN THE EXTENDED FCST FROM SUNDAY INTO THE MIDDLE
PART OF NEXT WEEK WILL BE A WARMING TREND AS THE SFC RIDGE SHIFTS
WELL TO THE EAST AND A MID LEVEL RIDGE BUILDS ACROSS THE FL
PENINSULA. THE RETURN EAST FLOW WILL SET THE STAGE FOR POSSIBLE
ISOLD SHRA DEVELOPING OVER THE ATLANTIC AND MOVING ONSHORE OF THE
E CST MOSTLY LATE NIGHT AND EARLY MORNING.
MARINE...BUOYS 41114 AND 41010 CONTINUE TO SHOW DIMINISHING
SWELLS AND THE LOCAL SWAN MODEL IS REFLECTING WELL ON THIS. THERE
WILL BE A TEMPORARY SUBSIDING SEA TREND BUT WITH A STRONG HIGH
PRESSURE BUILDING BEHIND THE NEXT FRONT, WIND WILL REMAIN NORTH
AND INCREASE TO AROUND 20 KNOTS ON FRIDAY AND SATURDAY SO SEAS
LIKELY TO BUILD ONCE AGAIN. THE SCA FOR THE ATLANTIC WATERS WILL
CONTINUE IN EFFECT THROUGH THIS MORNING AND EXPIRE OVER THE
SOUTHERN PORTIONS. THE SEAS ACROSS THE NORTHERN PORTIONS WILL
BRIEFLY LOWER TO 6 OR 7 FEET AND THEN BUILD TO OVER 7 FEET DURING
THE EVENING HOURS AND THE SCA WILL LIKELY BE NEEDED FOR THAT PORTION.
FIRE WEATHER...NO PROBLEMS OR CONCERNS FOR TODAY. A MUCH DRIER
AIRMASS WILL FILTER DOWN THE PENINSULA ON FRIDAY BEHIND THE FRONT
AND RELATIVE HUMIDITIES WILL LIKELY DROP BELOW 35 PERCENT FOR
SEVERAL HOURS ACROSS GLADES, HENDRY AND ALL OF COLLIER COUNTIES.
HOWEVER, THE ENERGY RELEASE COMPONENT IS EXPECTED TO BE WELL BELOW
35 AND A FIRE WEATHER WATCH IS NOT EXPECTED AT THIS TIME. THE
AIRMASS WILL BEGIN TO MODIFY OVER THE WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 79 57 73 60 / 10 10 10 20
FORT LAUDERDALE 81 62 75 64 / 10 10 10 20
MIAMI 80 62 74 63 / 10 10 10 20
NAPLES 78 56 72 53 / 10 10 10 10
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 5 AM EST FRIDAY FOR THE
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH,
FL OUT 20 NM-WATERS AND FROM JUPITER INLET TO DEERFIELD
BEACH, FL EXTENDING FROM 20 NM TO 60 NM.
GM...NONE.
&&
DISCUSSION/MARINE/FIRE...15/JR
AVIATION/RADAR...47/RGHHazardous weather outlook, Nov 10, 4:26 AM EST, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 426 AM EST THU NOV 10 2011 FLZ063-066>075-168-172>174-110930- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 426 AM EST THU NOV 10 2011 ...HIGH RISK OF RIP CURRENTS, HAZARDOUS MARINE CONDITIONS ATLANTIC COAST... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: LINGERING NORTH SWELL OF 2 TO 4 FEET WILL RESULT IN DANGEROUSLY STRONG RIP CURRENTS ALONG THE ATLANTIC COAST BEACHES OF MIAMI DADE, BROWARD, AND PALM BEACH COUNTIES THROUGH AT LEAST LATE TONIGHT. WAVES: SEAS OF 6 TO 8 FEET WILL PERSIST IN THE ATLANTIC WATERS THIS MORNING, AND THEN SUBSIDE SLIGHTLY, BEFORE BUILDING AGAIN THIS EVENING AND OVERNIGHT. SEAS IN THE OFFSHORE GULF WATERS WILL BUILD TO 5 TO 7 FEET TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SEAS OF AT LEAST 7 FEET ARE EXPECTED IN THE LOCAL ATLANTIC WATERS FRIDAY INTO FRIDAY NIGHT. ALSO, SEAS OF 6 TO 8 FEET ARE EXPECTED IN THE OFFSHORE GULF WATERS FRIDAY. THE RISK OF RIP CURRENTS WILL LIKELY REMAIN ELEVATED ALONG THE SOUTHEAST FLORIDA BEACHES THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
Nearby
Small Craft Advisories in Florida, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.